# SDR 0700405507

- Difficulty date: January 29, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 70,100 hours, 28,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS FORWARD, MIDDLE EMERGENCY LIGHTS INOPERATIVE.  REPLACED-2 RIGHT DOOR POWER SUPPLY AND BATTERY PACK; STOCK NR 55-3300-4-0138 AND 55-3300-4-0007.  ALL LIGHTS ILLUMINATE EXCEPT TWO LEFT BULL NOSE LIGHTS, AFT OF DOOR 2 LEFT; REQUIRES STOCK NR 55-3300-4-0138 AND 55-3300-4-0007 PER WDM 33-51-13.  POWER SUPPLY PLACED ON MEL 33-51-1.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK OVER 2 LEFT DOOR (M733) PER AMM 30-51-07 OPS CHECK OKAY.  OKAY FOR SERVICE.
